# SDR ASOA200900223

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 16,463 hours, 11,932 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

REFER TO AFDL 450534 ITEM 1, EMERGENCY DECLARED.  HYD SYSTEM NR 3 LOW PRESS & HIGH TEMP.  FLT 5025, 5129 CX.
